Open Access
2011 Bumps of Potentials and Almost Periodic Oscillations
J. Blot, D. Lassoued
Afr. Diaspora J. Math. (N.S.) 12(2): 122-133 (2011).


We establish the existence of a Besicovitch almost periodic solution of a second-order differential equation, $u''(t)+ D_1V(u(t),t) = 0$, in a Hilbert space, when the potential $V(.,t)$ possesses a bump surrounded with a hollow. We use a variational method on a Hilbert space of Besicovitch almost periodic functions.


Download Citation

J. Blot. D. Lassoued. "Bumps of Potentials and Almost Periodic Oscillations." Afr. Diaspora J. Math. (N.S.) 12 (2) 122 - 133, 2011.


Published: 2011
First available in Project Euclid: 13 October 2011

zbMATH: 1244.34081
MathSciNet: MR2847309

Primary: 34C27
Secondary: 49J27

Keywords: almost periodic solutions , second-order differential equations , variational method

Rights: Copyright © 2011 Mathematical Research Publishers

Vol.12 • No. 2 • 2011
Back to Top